Kodai Mathematical Journal

The index theorem of geodesics on a Riemannian manifold with boundary

Takuichi Hasegawa

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 285-288.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035547

Digital Object Identifier
doi:10.2996/kmj/1138035547

Mathematical Reviews number (MathSciNet)
MR0508745

Zentralblatt MATH identifier
0394.49024

Subjects
Primary: 58E10: Applications to the theory of geodesics (problems in one independent variable)
Secondary: 53C22: Geodesics [See also 58E10]

Citation

Hasegawa, Takuichi. The index theorem of geodesics on a Riemannian manifold with boundary. Kodai Math. J. 1 (1978), no. 2, 285--288. doi:10.2996/kmj/1138035547. https://projecteuclid.org/euclid.kmj/1138035547


Export citation

References

  • [1] R. BISHOP AND R. CRITTENDEN, Geometry of Manifolds, Academic Press, 1964.
  • [2] J. MILOR, Morse Theory, Princeton University Press, 1963.